Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 56, NWS Philadelphia/Mount Holly

May 31, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at May 31, 2013, 3:58 PM EDT. It took effect at Jun 2, 2013, 5:00 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 31, 2013, 3:58 PM EDT (19:58 UTC)
In effect from
Jun 2, 2013, 5:00 AM EDT
Expired
Jun 3, 2013, 10:29 AM EDT
In force
29 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WHUS71 KPHI 311958
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT FRI MAY 31 2013

ANZ450>455-010900-
/O.NEW.KPHI.SC.Y.0056.130602T0900Z-130603T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL BEGIN BY LATE
  MORNING SUNDAY, JUST AHEAD OF THE APPROACHING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
360 
WHUS71 KPHI 010800
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT SAT JUN 1 2013

ANZ450>455-012100-
/O.EXT.KPHI.SC.Y.0056.130602T0900Z-130603T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM SUNDAY TO 8 AM
EDT MONDAY...

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL BEGIN BY LATE
  MORNING SUNDAY...JUST AHEAD OF THE APPROACHING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
193 
WHUS71 KPHI 011949
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT SAT JUN 1 2013

ANZ450>455-021000-
/O.CON.KPHI.SC.Y.0056.130602T0900Z-130603T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 PM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL BEGIN BY LATE
  MORNING SUNDAY AND CONTINUE AS A COLD FRONT APPROACHES SUNDAY
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
186 
WHUS71 KPHI 020754
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EDT SUN JUN 2 2013

ANZ431-022100-
/O.EXB.KPHI.SC.Y.0056.130602T1800Z-130603T0300Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
354 AM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS WILL BEGIN THIS AFTERNOON AND CONTINUE
  AS A COLD FRONT APPROACHES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-022100-
/O.CON.KPHI.SC.Y.0056.130602T0900Z-130603T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 AM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL BEGIN BY LATE
  THIS MORNING AND CONTINUE AS A COLD FRONT APPROACHES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
154 
WHUS71 KPHI 021940
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT SUN JUN 2 2013

ANZ450>455-031000-
/O.EXT.KPHI.SC.Y.0056.000000T0000Z-130604T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT TONIGHT AND
  MONDAY...BECOMING NORTHWEST MONDAY NIGHT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL BEGIN BY LATE 
  THIS MORNING AND CONTINUE AS A COLD FRONT APPROACHES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-030300-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-130603T0300Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
340 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

* TIMING...STRONGEST WINDS WILL BEGIN THIS AFTERNOON AND 
  CONTINUE AS A COLD FRONT APPROACHES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
012 
WHUS71 KPHI 030135
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT SUN JUN 2 2013

ANZ431-030245-
/O.CAN.KPHI.SC.Y.0056.000000T0000Z-130603T0300Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
935 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS HAVE DIMINISHED AND FALLEN BELOW 25 KNOTS. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ450>455-031000-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-130604T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
935 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL CONTINUE TONIGHT
  AS A COLD FRONT APPROACHES THE AREA WATERS ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
379 
WHUS71 KPHI 030751
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT MON JUN 3 2013

ANZ450>455-031800-
/O.EXT.KPHI.SC.Y.0056.000000T0000Z-130603T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 5 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
328 
WHUS71 KPHI 031429
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1029 AM EDT MON JUN 3 2013

ANZ450>455-031530-
/O.CAN.KPHI.SC.Y.0056.000000T0000Z-130603T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1029 AM EDT MON JUN 3 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS ARE EXPECTED TO REMAIN BELOW 25 KNOTS AND SEAS ARE EXPECTED
TO REMAIN BELOW 5 FEET. THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 31, 3:57 PM EDT, 1 minute earlier.

Area forecast discussion, May 31, 3:57 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT FRI MAY 31 2013

.SYNOPSIS...
HIGH PRESSURE OFF THE EAST COAST WILL SLOWLY MOVE OUT TO SEA
THROUGH THE WEEKEND. A LOW PRESSURE SYSTEM WILL TRACK INTO THE GREAT
LAKES REGION AND PUSH A COLD FRONT THROUGH BY LATE SUNDAY INTO
MONDAY. THE FRONT WILL SLOW AS IT APPROACHES THE REGION PROVIDING A
PROLONGED PERIOD OF UNSETTLED WEATHER FROM SUNDAY TO TUESDAY.  HIGH
PRESSURE WILL FILL BACK IN BEHIND THE DEPARTING FRONT THROUGH THE
END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
BERMUDA HIGH PATTERN AT THE SURFACE IS MAINTAINING SWLY LOW LEVEL
FLOW WHILE RIDGE ALOFT IS RESULTING IN LIGHT WINDS AT THE MID AND
UPPER LEVELS. GENERALLY CLEAR SKIES PREVAIL OVER OUR PART OF THE MID
ATLANTIC REGION WITH TEMPS ONCE AGAIN RISING INTO THE LOW 90S IN
MANY LOCATIONS. SFC DEWPTS HAVE FALLEN TO THE LOW 60S OR UPPER 50S
HWVR WHICH KEEPS HEAT INDICES FAIRLY CLOSE TO THE TEMPS. THE NEAREST
TSTMS ARE WELL TO THE WEST OVER OHIO AND WELL TO THE NORTH OVER
NORTHERN NEW ENGLAND.

FOR TONIGHT...CLEAR SKIES WILL CONTINUE EXCEPT FOR SOME PATCHY CI
OVER NRN NJ AND ADJACENT PA THIS EVE. GENLY CLEAR SKIES...LOWER
DEWPTS AND LIGHT WINDS WILL ALLOW FOR A 20+ DEGREE DROP IN TEMPS
OVERNIGHT. MIN TEMPS ARE A BLEND OF NAM AND GFS MOS. GUIDANCE IS
ALSO SUGGESTING SOME LIGHT FOG OR HAZE LATE AT NIGHT...BUT SHOULD
NOT BE DENSE ENOUGH TO CAUSE ANY TRAVEL PROBLEMS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY WILL BE QUITE SIMILAR TO TODAY...PERHAPS A DEGREE OR SO
COOLER IS MODELS INDICATE SLIGHTLY COOLER TEMPS AT 850 MB TOMORROW
VS TODAY. THE UPPER RIDGE WILL SHIFT SLIGHTLY EWD AND THE UPPER TROF
OVER THE MIDWEST WILL APPROACH A LITTLE CLOSER. THUS A LITTLE MORE
CLOUDINESS IS LIKELY BY AFTN...AND A LOW END CHANCE FOR LATE AFTN
TSTMS IS MAINTAINED OVER THE POCONOS...LEHIGH VALLEY AND NW NJ. MAX
TEMPS ARE AGAIN A BLEND OF NAM/GFS MOS GUIDANCE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A FEW LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY
SUNDAY MORNING ACROSS OUR NORTHERN ZONES TIED TO THE PASSAGE OF A
PIECE OF MID-LEVEL ENERGY. THE REAL PLAYER IN OUR SENSIBLE WEATHER
COMES LATER IN THE DAY AS THE COLD FRONT CONTINUES TO PRESS TOWARDS
THE REGION. THE FRONT  WILL BEGIN TO SLOW ITS APPROACH AS ITS PARENT
MID-LEVEL TROUGH AXIS BECOMES NEGATIVELY TILTED. THIS WILL ALLOW A
TREMENDOUS AMOUNT OF MOISTURE TO SURGE INTO THE REGION JUST AHEAD OF
THE FRONT AND PWAT VALUES LOOK TO JUMP TO AROUND 2 INCHES ACROSS AT
LEAST THE NORTHERN HALF OF THE CWA.

THE ENTIRE COLUMN WILL BECOME SATURATED AND THE CAPE PROFILES ARE
RATHER THIN BUT ELONGATED. SOUTHWESTERLY WINDS THROUGH A MAJORITY OF
THE COLUMN,PARALLEL TO THE FRONTAL CONVERGENCE ZONE, AND A DECENT
AMOUNT OF UNIDIRECTIONAL SHEAR IN THE 0-6KM, AROUND 30KTS, WOULD
ALLOW FOR LINEAR CONVECTION TO FORM. THE MAIN DAYTIME DRIVING FOCUS STILL
APPEARS TO BE A PRE-FRONTAL SURFACE TROUGH WELL AHEAD OF THE MAIN
COLD FRONT. THIS WOULD MOVE THROUGH DURING THE PEAK HEATING HOURS ON
SUNDAY AND WOULD HAVE NEARLY 1500J/KG OF MLCAPE TO TAP INTO. STRONG
GUSTY TO POSSIBLY DAMAGING WINDS ARE THE MOST LIKELY SEVERE THREAT
FOLLOWED BY A COPIOUS AMOUNT OF RAIN FALL.

BY MONDAY MORNING THE FRONT IS STILL SAGGING THROUGH THE REGION BUT
THE NEARLY ENDLESS SUPPLY OF MOISTURE WILL STILL BE IN PLACE. WITH
SEVERAL MID-LEVEL WAVES RIDING ALONG THE SLOWING FRONT THERE WILL BE
PLENTY OF OPPORTUNITY FOR HEAVY RAINFALL ACROSS PORTIONS OF OUR
SOUTHERN HALF OF THE CWA. TRAINING STORMS ARE ALSO QUITE POSSIBLE
GIVEN THE FLOW, STILL PARALLEL TO THE FRONTAL BOUNDARY, AND THE
DEPTH OF THE WARM CLOUD LAYER.

WE SHOULD BEGIN TO BREAK TIES WITH THE FRONT BY LATE MONDAY NIGHT AS
A DRYING NORTHWEST FLOW KICKS IN. HIGH PRESSURE WILL NOSE BACK IN
OVER THE REGION ON TUESDAY AND SLOWLY SLIDE OFFSHORE BY WEDNESDAY.
THIS WILL SETUP MORE OF AN ONSHORE FLOW PUSHING IN THE MARINE LAYER
ACROSS A BETTER PORTION OF OUR AREA. THIS, PROVIDING ANY WEAK LIFT
MOVING IN ALOFT, COULD TOUCH OFF A FEW SHOWERS ON THURSDAY OVER
EASTERN PENNSYLVANIA...THE GENTLY UPSLOPE FLOW WOULD HELP TO WRING
SOME MOISTURE OUT.

AFTER THE COLD FRONT MOVES THROUGH TEMPERATURES WILL BE RIGHT AROUND
NORMAL FOR EARLY JUNE THROUGH THE REMAINDER OF THE EXTENDED.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
GENERALLY VFR CONDS AND SW WINDS WILL CONTINUE THROUGH AT LEAST THE
NEXT 24 HOURS. WIND AROUND 10 KT THIS AFTN/EVE WILL DIMINSH TO
BETWEEN 5 AND 10 KT OVERNIGHT...BUT WILL PICK UP AGAIN BY LATE
SATURDAY MORNING TO 10 KT OR A BIT HIGHER. LIGHT WINDS AND COOLING
OVERNIGHT WILL ALLOW FOR SOME PATCHY FOG WITH LOCALLY MVFR VSBYS
LATE TONIGHT OR EARLY SAT MORNING...BUT ANY LOWER VSBYS SHOULD
IMPROVE BY MID MORNING.

OUTLOOK...
SUNDAY - MONDAY...MAINLY VFR. SCATTERED THUNDERSTORMS THROUGH MONDAY
MORNING. WINDS BACKING TOWARDS THE NORTHWEST. LOCALLY IFR TO MVFR IN
ANY THUNDERSTORMS.

TUESDAY - WEDNESDAY...VFR

&&

.MARINE...
SW WINDS AROUND 10 KT LATE THIS AFTN ARE FCST TO INCREASE SOMEWHAT
OVER THE NEXT DAY OR SO AS LOW PRESSURE MOVES EWD INTO THE GRTLKS
AND BEGINS TO TIGHTEN THE PRES GRADIENT BETWEEN IT AND THE BERMUDA HIGH
CENTER OFFSHORE. WINDS TONIGHT SHOULD BE 10 TO 15 KT WITH SOME 20
KT GUSTS ON SATURDAY. SEAS HAVE BEEN RUNNING 2 TO 2.5 FT IN THE
NEAR SHORE ATLANTIC COASTAL WATERS BUT THEY WILL ALSO INCREASE TO
3 TO 4 FT LATER TONIGHT THROUGH SATURDAY. WINDS OVER DELAWARE BAY
WILL BE SWLY BUT SOMEWHAT LIGHTER AND WAVES THERE WILL REMAIN IN
THE 1 TO 2 FT RANGE.

OUTLOOK...
WINDS WILL BEGIN TO INCREASE LATE SATURDAY NIGHT THROUGH MONDAY FROM
THE SOUTH-SOUTHWEST AS SURFACE HIGH PRESSURE SLIDES EAST AND A COLD
FRONT NEARS FROM THE NORTHWEST. NOT QUITE SURE HOW MUCH VERTICAL
MIXING WILL TAKE PLACE GIVEN THE WARM AIR FLOWING OVER THE COLDER
WATER, BUT WINDS WITHIN THE LOWEST PORTION OF THE ATMOSPHERE MAY BE
STRONG ENOUGH IN GENERAL TO PRODUCE SMALL CRAFT CONDITIONS. SEAS
WILL ALSO RESPOND TO AROUND 5 FEET BY SUNDAY MORNING. THAT BEING
SAID WE HAVE HOISTED A SCA ACROSS THE OCEAN WATERS FROM SUNDAY
MORNING THROUGH AT LEAST SUNDAY EVENING. THE COLD FRONT WILL THEN
SWEEP THROUGH BY EARLY MONDAY MORNING AND THE WINDS BACK TOWARDS THE
WEST-NORTHWEST BUT MAY REMAIN GUSTY, AT LEAST ON THE OUTER WATERS.

&&

.EQUIPMENT...
A KDIX WSR-88D COMMUNICATIONS FAILURE CONTINUES. TECHS ARE STILL
INVESTIGATING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 8 PM EDT SUNDAY FOR
     ANZ450>455.

&&

SYNOPSIS...HEAVENER
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...HEAVENER
AVIATION...AMC/HEAVENER
MARINE...AMC/HEAVENER
EQUIPMENT...
Hazardous weather outlook, May 31, 3:51 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI MAY 31 2013

NJZ001-PAZ054-055-010900-
SUSSEX-CARBON-MONROE-
351 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE CENTERED AROUND SUNDAY
NIGHT. VERY HEAVY RAINFALL COULD CAUSE SMALL STREAM AND URBAN
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED.

DEZ001-MDZ008-012-NJZ007>010-012-013-015>019-PAZ060>062-070-071-
101>106-010900-
NEW CASTLE-CECIL-KENT MD-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
351 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

TODAY IS EXPECTED TO BE THE HOTTEST DAY OF THE PRESENT HEAT WAVE.
HEAT INDEX VALUES ARE NOT EXPECTED TO EXCEED 95 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE FIRST HEAT WAVE OF THE SEASON IS EXPECTED TO CONTINUE THROUGH
SUNDAY. MAXIMUM TEMPERATURES ARE FORECAST TO BE AROUND 90 DEGREES
AT MOST LOCATIONS WITH HEAT INDEX VALUES RISING INTO THE LOW 90S
EACH AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE CENTERED AROUND SUNDAY
NIGHT OR MONDAY. VERY HEAVY RAINFALL COULD CAUSE SMALL STREAM AND
URBAN FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED.

DEZ002>004-MDZ015-019-020-NJZ014-020>027-010900-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
351 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-010900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.